# SDR CA130726016

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 30 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING TAKEOFF, A LOUD BANG CAME FROM THE LEFT ENGINE.  TAKEOFF WAS ABORTED AND ACFT TAXIED BACK TO HANGAR.  CYAN LT ENGINE MINOR FAULT CAS MESSAGE WAS POSTED BUT NO ABNORMAL ENGINE INDICATIONS WERE NOTED.  CYAN DOWNLOAD FADEC CAS MESSAGE WAS POSTED AFTER THE LT ENGINE WAS SHUTDOWN.  FAN AND INLET AREA WERE INSPECTED TO ENSURE THERE WAS NO FOD DAMAGE DUE TO INGESTION.  ENGINE DOWNLOADS SHOWED THAT A SUB-IDLE CONDITION WAS DETECTED, LEADING TO AN AUTO-IGNITION COMMANDED BY THE ENGINE CONTROLLER, FOLLOWED BY A SUCCESFUL RELIGHT. NO FURTHER ANOMALIES OCCURED. THE PILOT COMMANDED THE SHUTDOWN OF THE ENGINE. HMU AND W5 HARNESS WERE REPLACED. ENGINE RUNS AND TAXI CHECKS WERE TO BE PERFORMED TO CONFIRM THE CORRECTIVE ACTION WAS EFFECTIVE.
